# SDR DHL2006743009

- Difficulty date: June 21, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HINGE UPPER CUTOUT BS306 HAS 1 INCH CRACK EXTENDING FWD FROM RADIUS.  TRIM-OUT DAMAGE AREA DIM. 1X 1.250 IAW SB727-53-A0198 REV 2 VERIFIED CRACK REMOVAL WITH HFEC IAW B727 NDT M PT6 51-00-00 FIG 23.  FABBED DOUBLER MAT USED 301 1/2 HD .063 PO 9001442 DIM 16X 6, FILLER MAT USED 7075 T6 .080 PO 5070593 DIM 6.5X 6.750 & 1X 1.5 IAW SB727-53-A0198 REV 2 AND SRM 51-30-8 FIG 2. TREATED & PRIMED DOUBLER FILLER & AREA IAW B727 SRM 51-10-2.  INSTALLED COUNTERSINK REPAIR WASHER IAW B727 SRM 51-30-8 FIG 2, INSTALLED DOUBLER REPAIR, FILLER AT L1 DOOR HINGE UPPER CUTOUT BS306 IAW SB727-53-A0198 REV 2 AND SRM 51-30-3 FIG 2.
